The Vicissitudes of Mathematical Reason in the 20th Century [Book Review]

Metascience 21 (2):295-300 (2012)
The vicissitudes of mathematical reason in the 20th century Content Type Journal Article Pages 1-6 DOI 10.1007/s11016-011-9556-y Authors Thomas Mormann, Department of Logic and Philosophy of Science, University of the Basque Country UPV/EPU, Donostia-San Sebastian, Spain, Journal Metascience Online ISSN 1467-9981 Print ISSN 0815-0796.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/s11016-011-9556-y
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive Thomas Mormann, The Vicissitudes of Mathematical Reason in the 20th Century
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

272 ( #7,854 of 1,792,914 )

Recent downloads (6 months)

57 ( #16,305 of 1,792,914 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.